# SDR 2006F00028

- Difficulty date: December 24, 2005
- Submitted: July 3, 2006
- Operation: Air carrier
- Make and model: Boeing 757
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NWA NR 88, 12/24/05, HNL-SEA:  SEAT-SPECIFIC CABIN LIGHTING SYSTEM FAILED AT ALL SEATS, SHORTLY AFTER IN-FLIGHT ENTERTAINMENT/VIDEO SYSTEM FAILURE.   OCCURRED TWO HOURS INTO THE TRANS-PACIFIC FLIGHT, WELL BEFORE THE MID-WAY POINT.  LIGHTS RESTORED AFTER 45 MIN.UPON TOUCHDOWN IN SEA ALL MAIN CABIN LIGHTS FAILED, LEAVING CABIN TOTALLY BLACK.  NO EMERGENCY LIGHTS VISIBLE.  PASSENGERS USED FLASHLIGHT FOR 5-10 MINS WHILE WAITING TO BE HOOKED UP TO GROUND AUX PWR AT THE GATE.
